Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have itchy red rash on back, chest and behind ears. Remedy?

hi i noticed just the other day i had a red bumy rash on my back, its only a little itchy, not too bad..the following night (last night) i noticed a little on the top of my chests and a little behind my ears. i due have a history of with skin, i live in colorado, i havent ate or been near anything im allergic too ( which im not really allergic to anything that i know of, i havent changed any soaps,perfumes,detergent,etc recently....
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Red itchy rash over chest, back and behind ears might be a type of eczema known as seborrheic dermatitis. It is characterised by red itchy lesions covered with greasy scales and involves scalp, chest back, face , groins, axilla and flexural areas. Treatment involves application of mild steroid antifungal cream along with antihistaminics like cetirizine. In severe cases a course of oral steroids might be required too.
Hope that helps. Take care
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor